# SDR AALA20140710006

- Difficulty date: July 10, 2014
- Submitted: July 16, 2014
- Operation: Air carrier
- Aircraft: N70504
- Make and model: Doug DC-9-82
- Aircraft serial: 49798
- Aircraft time: 70,062 hours, 37,014 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 2912727
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 2 RT AT STATION 1418 CRACKED AFT OTBD END.  INSTALLED LONGERON SPLICE REPAIR IAW SRM 53-02-00 & AARD 53-00-00-05.
